# SDR MASA2022100400239

- Difficulty date: October 4, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 10154
- Aircraft time: 25,927 hours, 19,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LWR GLY EXT SGN LITE BULBS INOP. RELAMPED.
